# SDR SWAA950513

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  ENGINE POWER WAS REDUCED TO IDLE, NO HELP.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT LANDED AT ABQ WITHOUT INCIDENT.  INSPECTED ENGINE FILTER, NO DEFECTS NOTED.  CLEANED FILTER, PLACED INDICATOR ON MEL 79-2, AND CONTINUED PER BOEING M/M.
